# SDR TWAA0008203

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 12,771 hours, 3,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND CABIN EGRESS LIGHTS INOP AT SEATS 24D AND 25D.  REPLACED FLEX LIGHT ASSEMBLY.  AC03 05-17-00  JFK.
